# SDR CALA2025050204420

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 79,502 hours, 27,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY ISLE PATH LIGHTING AT SEAT ROWS 3 THROUGH 11 INOP. CHARGED EMERGENCY EXIT BATTERY PACKS PER AMM 33-51-06-610-802. ALL EMERCENGY EXITS LIGHTS CHECKED GOOD.
